# SDR HNAA2013081900469

- Difficulty date: August 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 60,104 hours, 60,904 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engines
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER WARNING LIGHT ILLUMINATED AND SUSPECT NR 1 OR NR 2 ENGINE OIL PRESSURE LIGHT WAS ILLUMINATED DURING TAKEOFF ROLL.  INSPECTED NR 1 AND NR 2 ENGINES.  SERVICED NR 1 WITH 3 QUARTS AND NR 2 WITH 2 QUARTS OF OIL.  GROUND RAN ACFT AT HIGH POWER.  NO DEFECTS NOTED.
